Electron. J. Diff. Equ., Vol. 2014 (2014), No. 231, pp. 1-9.

Mixed type boundary-value problems of second-order differential systems with p-Laplacian

Weigao Ge, Yu Tian

In this article we show the existence of solutions to a mixed boundary-value problem of second-order differential systems with a p-Laplacian. The associated Hamiltonian actions are indefinite and the discussion of the existence of solutions is due to the application of duality principle.

Submitted January 6, 2014. Published October 29, 2014.
Math Subject Classifications: 34B15, 35A15.
Key Words: Mixed boundary value problem; p-Laplacian; duality principle.

Show me the PDF file (200 KB), TEX file, and other files for this article.

Weigao Ge
Department of Applied Mathematics
Beijing Institute of Technology
Beijing 100081, China
email: gew@bit.edu.cn, Phone 86-010-68911627
Yu Tian
School of Science
Beijing University of Posts and Telecommunications
Beijing 100876, China
email: tianyu2992@163.com

Return to the EJDE web page